# SDR CALA2024032800897

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 85,838 hours, 12,073 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 4479
- Condition: Leaking
- Location: Rt Elevator
- Part time: 83,541 hours, 18,233 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSING CTR HYD SYSTEM QTY DOWN TO .57. CREW FOLLOWED CHECK LIST. TOMC MO. FOUND RIGHT INBD ELEVATOR PCA LEAKING AT SHAFT. REMOVED ELEVATOR PCA PER AMM 27-31-05-024-001 PARTS USED: 76-2735-9-0001,QTY :1 C/W RII REQUIREMENTS FOR PCA INSTALLATION.  ACTUATOR, ELEVA OFF 76-2735-9-0001 4479 ON 0000 ACTUATOR, ELEVA OFF 76-2735-9-0001 4479 ON 76-2735-9-0001 4888 INSTALLED RIGHT ELEVATOR INBOARD PCA AS PER AMM TASK 27-31-05-424-027. OPS AND LEAK CHECK GOOD.
